# SDR R61A20100058

- Difficulty date: February 3, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 15,240 hours, 11,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,240 hours, 11,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT FLOOR SEAT TRACK FROM FR 85 TO FR 86.  MAINTENANCE REMOVED AND REPLACED UPPER SHEETS PER EMB SRM.  AC STILL OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
